Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My doctor wants me to start taking Actos along with

My doctor wants me to start taking Actos along with Metformin for diabetes type 2. When googling this medicine I have found many law suits against this drug regarding bladder cancer. Even as far as paying out $296,000 dollars per claim. I have not gotten an answer as to why he feels I need this. It just makes me nervous with all the side effects I have read about. My email address is susanbrock335 @gmail.com
Sun, 3 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My A1c has gone up to 9.3, so my doctor decided to change my meds. I have been taking Actos for about 2 weeks and have seen no benefit. My doctor just added Lantus. 10 units. My BS seems to be lower in the morning (and by lower, I mean 230. However, my BS seems to go up as the day goes on. When I go to bed my BS is usually in the 400s. Will the Lantus take some time? I have only been on it for 4 days. I do feel better and am not urinating as frequently, but I m getting nervous.

doctor1 MD

I have type 2 diabetes; I was on 2000 mg of metformin w/ 10mg of glimepiride (sp) ... after 3 years of this medication, my whole abdominal cavity hurt... it was internal, but touching my torso hurt too. so, my dr. took me off the meds and had me take prilosec - after 2 weeks, my torso started feeling better. my dr then increased the glimepiride to 20 mg, taking me off metformin and addting actos. I don t like the way I feel on the medication, and quite honestly, I don t like the idea of using a product that lawyers are currently running lawsuits against. Is my only other option insulin?

doctor1 MD

my feet and up to my ankles are swollen as if there is liquid inside on top of my feet to toes. I thought it may be due to my taking Actos 30 mg. I started taking actos around July 22, 2016. I also take glipizide 20mg twice daily and metformin 500mg. twice daily. I also take Lovistatin20mg at night, doxasosin8 mg bedtime. magnesium 400mg twice daily,metoprol 25mg twice daily and lisinopril 40mg before breakfast. If I receive an answer today, my e-mail is YYYY@YYYY . During the day, my office e-mail is YYYY@YYYY . This is Monday thru Friday 0800to 5pm. Thankyou

Loading Online Doctors....